# SDR AWXA960586

- Difficulty date: October 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N907AW
- Make and model: Boeing 757225
- Aircraft serial: 22691
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - FLT 2260 - DURING ROUTINE MAINTENANCE CEHCK, FOUND EMERGENCY LIGHT AT 3 CD INOP.  RESECURED LIGHT.  OPS CHECK GOOD.  (M)
